# SDR SIMA20160417003

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 14,800 hours, 10,049 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 5120011
- Part serial: MAL2477
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

AFTER EXTENDING FLIGHT SPOILERS, OTBD SPOILERONS & OTBD FLIGHT SPOILERS CAUTION MSG.  FLIGHT SPOILERS REMAINED EXTENDED WITH FLIGHT CONTROL LEVER RETRACTED.  TRANSFERRED TO NRWC 531-ORD-01642 FROM NRWC 531-ORD-01642.  R & R RT OTBD MFS SPOILER ACTUATOR  IAW AMM 27-62-01.  OPERATIONS CHECK & LEAK CHECKED GOOD.
